# SDR AALA202408058709

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 2,905 hours, 1,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: FUME EVENT, FLIGHT ATTENDANTS REPORTED VERY STRONG WET SOCK AND CHEMICAL FUMES IN FORWARD CABIN, BEGAN ALL THE WAY IN AFT CABIN, THEN MOSTLY FORWARD OF ROW 12. FUME ELIMINATION CHECKLIST DID NOT IMPROVE CONDITIONS. SEVERAL PASSENGERS AND FLIGHT ATTANDENT REPORTED HEADACHES AND LIGHT HEADEDNESS, THROAT SWELLING. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
